# SDR WX0A2022102174288

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 33,980 hours, 24,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 861124
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECK DURING WEEKLY EPSU (12WL) EMER R FAILED / REMOVED AND REPLACED 12WL BATTERY WITH INSPECTED BATTERY IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A. OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. BITE TEST GOOD."
